# SDR 2004F00418

- Difficulty date: August 19, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 2200 · Auto Flight System
- Part: Coupler
- Part number: 7771378001
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PANC TO RDSI AT FL320, IN CRUISE MODE, WHEN HF NR 1 MIC IS KEYED THE FOLLOWING DISCREPANCY WAS NOTED, 'WITH AUTOPILOT ENGAGED AND AUTOTHROTTLES ENGAGED, AIRCRAFT EXPERIENCED THREE SEVERE RIGHT YAWS.  THE LAST TWO WERE WITH THE AUTOTHROTTLES DISENGAGED.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO PANC.  REMOVED AND REPLACED NR 1 HF COUPLER IAW AMM 23-11-03.  AUTOPILOT FUNCTIONS PROPERLY IAW AMM 22-10-00.  (M)
